Removability theorems for Sobolev functions and quasiconformal maps

Peter W. Jones Department of Mathematics, Yale University Stanislav K. Smirnov Department of Mathematics, Yale University

TBD mathscidoc:1701.332942

Arkiv for Matematik, 38, (2), 263-279, 1999.1
We establish several conditions, sufficient for a set to be (quasi)conformally removable, a property important in holomorphic dynamics. This is accomplished by proving removability theorems for Sobolev spaces in$R$^{$n$}. The resulting conditions are close to optimal.
No keywords uploaded!
[ Download ] [ 2017-01-08 20:35:59 uploaded by arkivadmin ] [ 82 downloads ] [ 0 comments ] [ Cited by 21 ]
@inproceedings{peter1999removability,
  title={Removability theorems for Sobolev functions and quasiconformal maps},
  author={Peter W. Jones, and Stanislav K. Smirnov},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203559453588751},
  booktitle={Arkiv for Matematik},
  volume={38},
  number={2},
  pages={263-279},
  year={1999},
}
Peter W. Jones, and Stanislav K. Smirnov. Removability theorems for Sobolev functions and quasiconformal maps. 1999. Vol. 38. In Arkiv for Matematik. pp.263-279. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203559453588751.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved